hello and welcome to health care magic,
There can be a million causes of ringing after myringotomy
and the best you can do now is not to worry about the cause and concentrate on the solution. There is no anesthetic
phenol and am sure it could either be propofol or other general agent. The local agent used is lignocaine but it is not known to cause hearing loss
or ringing. The more common cause would be a direct or indirect insult causing nerve damage
. I would advice you to hope for the best but prepare for the worst. so you must do these:
1. get an audiometry
testing done including PTA and Impedance and get back to me or any ENT with the report
2. The medications which you must start should be a cocktail of steroid, levocetrizine and multivitamin
tablets or injections. Your doctor should know about this.
3. For added measure you can also add agents like ginseng and ginkobiloba in consultation with your doctor.
4. Do not take head bath for two weeks till the wound completely heals and do not allow even a single drop of water to enter the ear
5. for the tinnitus
or the ringing you can try a tablet called the tinnicar which is very effective in my experience. Your doctor should know about this too
Hope you get well soon and it maybe just a temporary thing
Dr Sriram Nathan